# SDR YENA2021030300141

- Difficulty date: February 27, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N588JB
- Make and model: Airbus A320-232
- Aircraft serial: 2201
- Aircraft time: 65,009 hours, 23,356 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Fan
- Part number: 361614011
- Part serial: P0733C
- Condition: Leaking
- Location: Apu Cooler
- Part time: 671 hours, 743 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLT 1111, JFK-CUR. RETURNED TO FIELD. EMERGENCY DECLARED. FUMES IN CABIN DIRTY SOCK SMELL BY F/A AND DHD FLIGHT CREW; C/W INFO NOTICE 2017-TO15F SECTION B - LEVEL 2 ODOR. FOUND OIL LEAK ON APU FAN ASSY GASKETS. R & R APU FAN ASSY PER AMM 49-52-51. OPS CHK OK. LEAK CHK OK. RAN APU BLEED 20 MIN.
